International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 519-524
Some general classes of comatching graphs
Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago
Received 6 May 1985
Copyright © 1987 E. J. Farrell and S. A. Wahid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some sufficient conditions are given for two graphs to have the same matching polynomial (comatching graphs). Several general classes of comatching graphs are given. Also, techniques are discussed for extending certain pairs of comatching graphs to larger pairs of comatching graphs.